# SDR VNAA2016100600010

- Difficulty date: October 6, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 29,484 hours, 29,721 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R57689103
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR, SERVICE DOOR, AND CARGO DOOR MESSAGES DURING CLIMBOUT. THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. FOUND DAMAGE TO WIRES ON AFT CARGO DOOR WIRING HARNESS.  MAINTENANCE REMOVED AND REPLACED AFT CARGO DOOR HARNESS AND PERFORMED CHECKS IAW AMM.  OPS CHECKED GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
